# SDR VNAA201909289993

- Difficulty date: September 28, 2019
- Submitted: September 28, 2019
- Operation: Air carrier
- Aircraft: N230PS
- Make and model: Bombdr CL6002D15
- Aircraft serial: 7904
- Aircraft time: 34,500 hours, 34,408 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 333 FRAME IS CRACKED BETWEEN STGR 0 AND STGR 1L. 8/24/19 (PCC) M/A: 1. REMOVED FRAME SECTOR FROM FS 333 STGR 0-3L IAW CRJ 200 SRM 51-42-06. 8/26/19 C/A: 1. RECEIVED NEW FRAME SECTOR PART 601R32004-41 LOCATED AND DRILLED NEW FRAME AND INSTALLED NEW FRAME SECTOR FS 333 STR 0-3L
